# SDR UALA2013052403604

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,120 hours, 13,707 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Part serial: 18
- Condition: Faulty
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CF0669, R & R NR 2 SPOILER PCA.  SUP: R & R NR 2 SPOILER PCA REF AMM.  NO LEAKS NOTED.
